# SDR DHL2007781013

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN AT BS 481, STR 28R, HAS CORROSION.  FOUND CORROSION ON SKIN OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF SKIN, 9.75" BY 3".  FABRICATED DOUBLER FROM 2024-T3, .100" BY 15.875" BY 10.375", PO NR 9003970; AND FILLER FROM 2024-T3, .090" BY 9.75" BY 3.125", PO NR 9004085; PER B727 SRM 53-30-3 FIG 3A.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-30-3 FIG 3A.
